# SDR QR9R2023022200001

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724119795
- Aircraft time: 2,610 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: B761M2107101
- Part serial: 6900
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VAR NR CAUTION ILLUMINATED DURING FLIGHT. VARTOMS KEPT GETTING SPLITS ON ENGINES AND WOULD MAINTAIN THE ROTOR RPM AT 101 REGARDLESS OF AIRSPEED. ABLE TO MAUAL RE-TRIM, HOWEVER; THE SYSTEM WOULD ALMOST IMMEDIATELY SPLIT AGAIN. DURING MTF FOR VARTOMS ISSUE FOUND NO 2 TRIM MOTOR INOP. CONDUCTED TROUBLESHOOTING BY SWAPING CANNON PLUG POSITIONS AND #2 DID NOT MOVE ON EITHER PLUG, CAUSING VARNR LIGHT AND FLI FLUCTUATIONS DURING FLIGHT AND NR TO STAY AT 101 REGARDLESS OF AIRSPEED. REMOVED AND REPLACED ACTUATOR; MTF COMP IAW 05-60-00, 6-1.
